# SDR AALA202109011116

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725661800000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING ACCESS PANEL DOOR 540JB HAS ELONGATED HOLE. REPLACED ACCESS PANEL DOOR PER TASK CARD 26C54057020 AND SRM 51-72-11-911-001.
